# SDR AWXA200501399

- Difficulty date: November 6, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 20,598 hours, 7,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110008
- Condition: Corroded
- Location: Fr 41-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON SEAT TRACK AT LT INBOARD FRAME 41 + 7 AND Y765.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-31-15 FIG 101.  MAINTENANCE REMOVED SEAT TRACK AND INSTALLED NEW SEAT TRACK FROM FRAME 41 TO FRAME 47 AND AT Y765 IAW AIRBUS 319 SRM 51-42-11.
